Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The intersection numbers


Author: Oswald Veblen
Journal: Trans. Amer. Math. Soc. 25 (1923), 540-550
MSC: Primary 55N45
DOI: https://doi.org/10.1090/S0002-9947-1923-1501259-6
MathSciNet review: 1501259
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N45

Retrieve articles in all journals with MSC: 55N45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501259-6
Article copyright: © Copyright 1923 American Mathematical Society